# SDR 20000510SH020

- Difficulty date: April 3, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N33QP
- Make and model: Bell 206B
- Aircraft serial: 2753
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 2060304461F
- Condition: Cracked
- Location: Tail Boom
- Part time: 7,527 hours
- Component: Tailboom Assy, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED HARILINE CRACK IN SKIN.  SUBMITTER SUGGESTED MORE FREQUENT CHADWICK BALANCE & TRACK OR OTHER FORM OF VIBRATION TEST AT OR OF TALL ROTOR BLADES AS THIS HIGH FREQUENCY VIBRATION, WHICH RESULTS FROM TAIL ROTOR OUT OF BALANCE CONDITION, CAN CAUSE THESE CRACKS.  ALSO, CONTINUED DISCRETIONAL, EXTREMELY VIGILANT INSPECTION OF SURROUNDING AREA FOR IMPENDING SKIN CRACKS LEADING TO CASTING FAILURE AT TAIL ROTOR GEARBOX MOUNT.  (X)
